# SDR DL72K991669

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Part number: 724203767
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT FL290, NR 2 ENG OIL QNTY DECREASED TO ZERO GAL.  OIL PRESS LOW LIGHT ILLUMINATED OIL TEMP RAISE TO 130  OIL PRESS 17 PSI ENG SHUTDOWN PER CHECKLIST WINDMILLED FOR 22 MINS.  PRIOR TO SHUTDOWN OTHER INSTRUMENTS NORMAL.  MAINTENANCE T/S FOUND FUEL PUMP/GEAR BOX CARBON SEAL LEAKING.  MTC IN WORK REPLACING SEAL PER M/M.
